# SDR PLGA9701243

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Weu
- Part number: 005WS00
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4584 - DURING TAKEOFF, CREW RECEIVED LOW OIL PRESSURE WARNING ON LEFT ENGINE.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE GROUND RAN ENGINE AND REPORTED THAT OIL PRESSURE READINGS WERE NORMAL.  MAINTENANCE REPLACED THE WEU AS PRECAUTIONARY MAINTENANCE.  AIRCRAFT RETURNED TO SERVICE.  (M)
